# SDR EISA98156

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND LOWER RUDDER DELAMINATED AT TOP RIGHT HAND SIDE.  REPAIRED HONEY-COMB WITH POTTED REPAIR PER SRM 51-40-6.  FABRICATED SKIN DOUBLER AND INSTALLED PER SRM 55-40-8 AND INSTALLED FIBERGLASS OVERLAY PER SRM 51-40-8.  TT:  72,562.53 HOURS.  TC:  49,761.  (X)
